Paper “On conjugacy of supplements of normal subgroups of finite groups” published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, L. M. Ezquerro

On conjugacy of supplements of normal subgroups of finite groups

Bull. Aust. Math. Soc., 89 (2014), 293–299

http://dx.doi.org/10.1017/S0004972713000506

Abstract

The objective of this paper is to find some sufficient conditions to ensure the conjugacy of supplements of a normal subgroup of a soluble group.

2010 Mathematics subject classification: primary 20D10; secondary 20D15, 20D20

Keywords and phrasesfinite groups, supplements, Schunck classes, formations